MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. PWR CORD, HOS GR,IEC320; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. PWR CORD, HOS GR,IEC320; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number EE3000
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Prior to a procedure, the power conditioner power cable sparked when system was turned on.The conditioner was removed and system powered up normally.There was no patient involved in this event.
 
Additional Manufacturer Narrative
Additional information: d1, d10, g4, g7, h2, h3, h6 one hospital grade power cord pn 41-03089-001 was received into the lab for analysis.Review of the device history record was not possible as the lot number is unknown.Based on the information provided to abbott and the investigation performed, the root cause of the field reported event cannot be conclusively determined as no abnormalities were identified.All electrical contact pins and connector bodies are free of physical damage and discoloration due to electrical arcing.

Brand Name
PWR CORD, HOS GR,IEC320
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key9187431
Report Number2184149-2019-00187
Device Sequence Number3643508
Product Code DQK
UDI-Device Identifier05415067014573
UDI-Public05415067014573
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K141050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEE3000
Device Catalogue NumberEE3000
Device Lot Number5902000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/01/2019
Supplement Date Received by Manufacturer01/30/2020
Initial Report FDA Received Date10/14/2019
Supplement Report FDA Received Date02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1